Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS MEDICAL SYSTEMS
Model Number
M1196A
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unable to confirm serial number.
Event or Problem Description
It was reported to philips that the device does not read the saturation properly, incorrect values.There was no patient involvement.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
NA
Manufacturer
(Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key
10697065
Report Number
1218950-2020-06182
Device Sequence Number
19667116
Product Code
DQA
UDI-Device Identifier
00884838001381
UDI-Public
(01)00884838001381
Combination Product (Y/N)
N
Initial Reporter Country
SP
PMA/510(K) Number
K062605
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/05/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
M1196A
Device Catalogue Number
989803128631
Device Lot Number
UNKNOWN
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
10/05/2020
Initial Report FDA Received Date
10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1